{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,28]],"date-time":"2026-09-28T19:02:01Z","timestamp":1790622121260,"version":"4.1.0"},"reference-count":7,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2020,4,1]],"date-time":"2020-04-01T00:00:00Z","timestamp":1585699200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,4,1]],"date-time":"2020-04-01T00:00:00Z","timestamp":1585699200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2020,1,22]],"date-time":"2020-01-22T00:00:00Z","timestamp":1579651200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2020,4]]},"DOI":"10.1016\/j.jdcr.2020.01.016","type":"journal-article","created":{"date-parts":[[2020,3,25]],"date-time":"2020-03-25T06:18:06Z","timestamp":1585117086000},"page":"311-315","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":5,"title":["Distinguishing reactive inflammatory dermatoses from lymphoma: 2 cases of severe drug reactions to phenytoin\/phenobarbital and rosuvastatin mimicking lymphoma"],"prefix":"10.1016","volume":"6","author":[{"given":"Taylor","family":"Novice","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ji Won","family":"Ahn","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ryan","family":"Wilcox","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Trilokraj","family":"Tejasvi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alexandra","family":"Hristov","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jennifer","family":"Mancuso","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.jdcr.2020.01.016_bib1","doi-asserted-by":"crossref","first-page":"247","DOI":"10.1053\/j.semdp.2017.11.003","article-title":"Drug induced pseudolymphoma","volume":"35","author":"Magro","year":"2018","journal-title":"Semin Diagn Pathol"},{"issue":"3","key":"10.1016\/j.jdcr.2020.01.016_bib2","doi-asserted-by":"crossref","first-page":"e85","DOI":"10.1016\/j.jaad.2014.09.008","article-title":"Cutaneous pseudolymphoma: a rare side effect of cyclosporine","volume":"72","author":"Foley","year":"2015","journal-title":"J Am Acad Dermatol"},{"issue":"6 Pt 1","key":"10.1016\/j.jdcr.2020.01.016_bib3","doi-asserted-by":"crossref","first-page":"877","DOI":"10.1016\/S0190-9622(98)70154-9","article-title":"Cutaneous pseudolymphomas","volume":"38","author":"Ploysangam","year":"1998","journal-title":"J Am Acad Dermatol"},{"issue":"5","key":"10.1016\/j.jdcr.2020.01.016_bib4","doi-asserted-by":"crossref","first-page":"522","DOI":"10.4103\/0019-5154.164437","article-title":"Phenytoin induced cutaneous B cell pseudolymphoma","volume":"60","author":"Riyaz","year":"2015","journal-title":"Indian J Dermatol"},{"issue":"9","key":"10.1016\/j.jdcr.2020.01.016_bib5","doi-asserted-by":"crossref","first-page":"856","DOI":"10.1111\/1346-8138.12590","article-title":"Drug-induced hypersensitivity syndrome\/drug reaction with eosinophilia and systemic symptoms with histologic features mimicking cutaneous pseudolymphoma","volume":"41","author":"Sueki","year":"2014","journal-title":"J Dermatol"},{"issue":"1","key":"10.1016\/j.jdcr.2020.01.016_bib6","doi-asserted-by":"crossref","first-page":"74","DOI":"10.1159\/000458752","article-title":"Angioimmunoblastic T-cell lymphoma mimicking drug reaction with eosinophilia and systemic symptoms (DRESS syndrome)","volume":"9","author":"Mangana","year":"2017","journal-title":"Case Rep Dermatol"},{"issue":"1","key":"10.1016\/j.jdcr.2020.01.016_bib7","doi-asserted-by":"crossref","first-page":"50","DOI":"10.1016\/j.annder.2008.07.063","volume":"136","author":"Gressier","year":"2009","journal-title":"Ann Dermatol Venereol"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512620300527?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512620300527?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:21:11Z","timestamp":1762474871000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512620300527"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,4]]},"references-count":7,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2020,4]]}},"alternative-id":["S2352512620300527"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.01.016","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2020,4]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Distinguishing reactive inflammatory dermatoses from lymphoma: 2 cases of severe drug reactions to phenytoin\/phenobarbital and rosuvastatin mimicking lymphoma","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.01.016","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 by the American Academy of Dermatology, Inc. Published by Elsevier, Inc.","name":"copyright","label":"Copyright"}]}}